# SDR AU010332

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Condition: Faulty
- Location: Ac Regulator
- Part time: 21,473 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) RH GENERATOR CONTROL UNIT (GCU) FAULTY.
